arrow
Volume 33, Number 4
Previous Issue Next Issue

Jinkui Liu & Shengjie Li

10.4208/jcm.1412-m4494

J. Comp. Math., 33 (2015), pp. 341-355.

Preview Purchase PDF 1404 26146 Abstract

Kai Liu & Xinyuan Wu

10.4208/jcm.1502-m2014-0082

J. Comp. Math., 33 (2015), pp. 356-378.

Preview Purchase PDF 1396 25816 Abstract

Junjie Wang

10.4208/jcm.1502-m4400

J. Comp. Math., 33 (2015), pp. 379-395.

Preview Purchase PDF 1429 25191 Abstract

Yonghong Ren, Fangfang Guo & Yang Li

10.4208/jcm.1503-m2014-0044

J. Comp. Math., 33 (2015), pp. 396-414.

Preview Purchase PDF 1372 25314 Abstract

Heng Mao

10.4208/jcm.1503-m2014-0134

J. Comp. Math., 33 (2015), pp. 415-427.

Preview Purchase PDF 1403 24680 Abstract

Xin Li

10.4208/jcm.1504-m4493

J. Comp. Math., 33 (2015), pp. 428-442.

Preview Purchase PDF 1419 24836 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard